Vol. 1, No. 1, 2005

Download this article
Download this article For screen
For printing
Recent Issues
Volume 19, Issue 4, 137-181
Volume 19, Issue 3, 95-135
Volume 19, Issue 2, 47-94
Volume 19, Issue 1, 1-46
Volume 18, Issue 1
Volume 17, Issue 3
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Circle geometry and three-dimensional subregular translation planes

Craig Culbert and Gary L. Ebert

Vol. 1 (2005), No. 1, 3–18
Abstract

Algebraic pencils of surfaces in a three–dimensional circle geometry are used to construct several infinite families of non-André subregular translation planes which are three–dimensional over their kernels. In fact, exponentially many such planes of a given order are constructed for both even and odd characteristic.

Mathematical Subject Classification 2000
Primary: 51A40, 51B10
Milestones
Received: 19 August 2004
Accepted: 1 December 2004
Authors
Craig Culbert
Gary L. Ebert
University of Delaware
DE
United States